# SDR CALA2011050400336

- Difficulty date: May 3, 2011
- Submitted: May 4, 2011
- Operation: Air carrier
- Aircraft: N76265
- Make and model: Boeing 737824
- Aircraft serial: 31585
- Aircraft time: 33,724 hours, 10,521 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146A1143
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK - FRAME CRACKED STA 867 RT BETWEEN S-8 S-9 AT BRACKET.  REPAIRED FRAME IAW EA 5310-04716 REV B STEP 9.0 AND FIG 3.
